Document Type

Journal Article

Department/Unit

Department of Physics

Title

Optimal transport on supply-demand networks

Publication Year

2010

Journal Title

Physical Review E

Volume number

81

Publisher

American Physical Society

First Page (page number)

066105-1

Last Page (page number)

066105-6

DOI

10.1103/PhysRevE.81.066105

ISSN (print)

15393755

Link to Publisher’s Edition

http://dx.doi.org/10.1103/PhysRevE.81.066105

ISSN (electronic)

15502376

This document is currently not available here.

Share

COinS